# SDR BHKRSDR0110

- Difficulty date: March 26, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N50FN
- Make and model: Lear 35A
- Aircraft serial: 070
- Aircraft time: 18,028 hours, 11,173 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

AFTER SIMULATED EMERGENCY DECENT TO 19K, LT FIRE WARNING LIGHT ILLUMINATED.  EMERGENCY CHECKLIST MEMORY ITEMS COMPLETED (ENGINE FIRE-SHUTDOWN).  LT FIRE WARNING LIGHT REMAINED ON.  CREW DETERMINED THERE WAS NO FIRE (NO SECONDARY INDICATIONS) AND ELECTED TO RETURN TO DEPARTURE.  SINGLE ENGINE ILS WAS UNEVENTFUL.
